MAUDE Adverse Event Report: HAMILTON-T1; VENTILATOR, CONTINUOUS, FACILITY USE

HAMILTON-T1; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1610060
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4).Hamilton medical ags conclusion: investigation is ongoing.
 
Event or Problem Description
Hamilton medical ag received the following complaint description (summary): it was reported that the ventilator suddenly alarmed, the screen went blank, ventilation stopped, and upon restart displayed ¿ventilation terminated¿ during neonatal ventilation.The patient was temporarily ventilated manually using a bvm (bag-valve-mask) until the device restarted and functioned normally again.The investigation to verify the allegation is still in progress.Customer report: ¿while rolling a stretcher with a ventilated neonate in a baby pod in bright sunlight; the ventilator began an urgent two-tone alarm that neither crew members had ever heard.We turned the stretcher away from the sun and noted that the ventilator screen was blank, but alarming.We pushed the power button and the screen illuminated with a "ventilation terminated" message.The patient was transitioned to a bvm while we trouble shot the ventilator.Ventilator was turned off and then back on, turning back on in default adult settings.The neonate settings were reentered and the ventilator performed normally.The patient was reattached to the ventilator and transport continued with no further alarms or abnormal events.Lifeevac asset number 0274, vcu biomed 6058816, hamilton sn (b)(6).¿.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4); hamilton medical ags conclusion: it was reported that the device experienced an unexpected ¿ventilation terminated¿ condition during neonatal patient transport in a baby pod, accompanied by a blank screen and continuous high-priority alarm.The issue occurred while the device was exposed to bright sunlight.However, no device logs were available to confirm the exact triggering condition.The device required a power cycle to recover, after which it restarted in default adult settings.Following reconfiguration to neonatal settings, the ventilator operated normally with no recurrence of the issue during the remainder of transport.Due to the absence of logs and detailed alarm data, a definitive root cause could not be determined.The patient was transitioned to manual ventilation during the ambient phase, and no harm to the patient, user, or third party was reported.The reported issue could not be reproduced.No device problem found.The reported issue could not be reproduced (re-constructed) during testing by the local service engineer.The device was operated on a test lung for 24 hours, and its performance was verified without any abnormalities.As a preventive measure, the control board was replaced, and a complete service software check was performed.The device successfully passed all calibrations and functional tests and was subsequently returned to the end user.No further issues have been reported.No further information was received.Case is considered closed.Health effect - impact code (f) was corrected to no health consequences or impact.

Brand Name
HAMILTON-T1
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key24625258
Report Number3001421318-2026-00143
Device Sequence Number21004835
Product Code CBK
UDI-Device Identifier07630002813532
UDI-Public(01)07630002813532(11)251027(240)1610060
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610060
Device Catalogue Number1610060
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown